TOPICS

Category: Letters to the Editor

Letter to the Editor: A Case of Morbilliform Drug Eruption to Dulaglutide

Dear Editor: Dulaglutide is a glucagon-like peptide (GLP-1) receptor agonist, which stimulates insulin release via activation of GLP-1 receptors on pancreatic beta cells. Here, we report the first case of morbilliform drug eruption to dulaglutide. Case presentation. An 84-year-old male patient with a medical history of Type 2 diabetes mellitus, hyperlipidemia, hypertension, and back pain

CONTINUE READING »

Letter to the Editor: Ingenol Mebutate Induced Severe, Febrile Pustular Eruption of the Face

Dear Editor: Topical field-directed treatment is well-established for actinic keratosis (AK) lesions, which are considered premalignant sun-related skin lesions. The most commonly used local treatments for AK lesions are diclofenac, 5-fluroouracil, imiquimod, and ingenol mebutate.1 Ingenol mebutate, the latest introduction to the dermatologist’s therapeutic quiver for actinic keratosis, is an effective and well-tolerated option, with

CONTINUE READING »

Letter to the Editor: Sudden Onset of Tooth Discoloration

Dear Editor: Tooth discoloration associated with dental hygiene products is commonplace in the field of dentistry; in dermatology, tetracycline is a known cause of tooth discoloration in children.1 We present a case of a 40-year-old Caucasian woman who developed sudden-onset tooth discoloration during her rosacea treatment, which included oral doxycycline. Intrinsic and extrinsic causes of

CONTINUE READING »

Letter to the Editor: Atrophic Lichen Planus

Dear Editor: An African American man in his 50s presented with a one-year history of a pruritic rash on his anterior shins. His past medical history was significant for a recent diagnosis of diabetes. A physical examination revealed scattered, atrophic, pink/purple papules and plaques with reticular pigment on the bilateral anterior lower legs (Figure 1).

CONTINUE READING »